MathSciNet Relay Station
MathSciNet bibliographic data
MR2186709 (2006f:05068) 05C12
Valencia-Pabon, Mario; Vera, Juan-Carlos On the diameter of Kneser graphs. Discrete Math. 305 (2005), no. 1-3, 383–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement